# SDR WX0A071944

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug MD 83
- Aircraft serial: 49555
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: 1001191
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD FLASH BATTERY, OPERATIONS CHECKED GOOD IAW MM 25-60-00.  THIS CLEARS MEL 25-09 SIT 1 DMI 8644 PLACARD REMOVED.
